# SDR ZW0A0105601

- Difficulty date: July 21, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 5,335 hours, 2,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISC0639
- Location: Fwd Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD OVERWING EMERGENCY LIGHTS DID NOT ILLUMINATE WITH THE SWITCH ON.  REPLACED THE BATTERY PACK.  CHECK-C 11-8-00.  --CLOSED--
